eCite Digital Repository

Aged care: Beware of the risk of drug-associated heat stroke in the elderly

Citation

Peterson, GM, Aged care: Beware of the risk of drug-associated heat stroke in the elderly, Australian Pharmacist, 37, (2) pp. 28-30. ISSN 0728-4632 (2018) [Professional, Refereed Article]

Official URL: https://search.informit.com.au/documentSummary;dn=...

Item Details

Item Type:Professional, Refereed Article
Keywords:Elderly heat stroke hyperthermia drug-induced
Research Division:Medical and Health Sciences
Research Group:Pharmacology and Pharmaceutical Sciences
Research Field:Clinical Pharmacy and Pharmacy Practice
Objective Division:Health
Objective Group:Clinical Health (Organs, Diseases and Abnormal Conditions)
Objective Field:Clinical Health (Organs, Diseases and Abnormal Conditions) not elsewhere classified
UTAS Author:Peterson, GM (Professor Gregory Peterson)
ID Code:124851
Year Published:2018
Deposited By:College Office - CHM
Deposited On:2018-03-14
Last Modified:2020-01-30
Downloads:0

Repository Staff Only: item control page